Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

MIGRALEVE COMPLETE MIGRAINE RELIEF

Pack Size : 12Pack Size : , 24
SKU: N/A

£7.39£11.69

Relieve pain and nausea of migraine and revent an attack developing with Migraleve Pink. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Clear
Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Migraleve Pink Tablets is for use in acute moderate pain associated with migraine, where other painkillers have not worked.

This pack contains Migraleve Pink tablets which have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Uses / Instructions

Dose for adults:

2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack. Do not take more than 2 pink tablets in a 24 hour period.

Dose for children 10-14 years of age:

1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack. Do not take more than 1 pink tablet in a 24 hour period.

Do not give to children under 10 years of age except under medical supervision.

Warnings

Can cause addiction. For three days use only.

Please read the enclosed leaflet carefully.

WARNING. Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.

CONTAINS PARACETAMOL.

If you need to take this medicine for more than three days you must see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.

Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

Side Effects

MIGRALEVE ® can have side-effects, like all medicines, although these don’t affect everyone and are usually mild.

If you experience any of the following, stop using the medicine and tell your doctor straightaway:

  • Allergic reactions including swelling of the face, tongue or throat, difficulty swallowing,
    unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives.
  • Becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual.
  • Very rare cases of serious skin reactions have been reported. Symptoms may include:
    skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen, stop use and seek medical help right away.
  • Signs of codeine toxicity e.g. confusion, shallow breathing or extreme sleepiness.

See patient information leaflet for full details.

Ingredients

Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to

Paracetamol 500mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg

Also contains E127 & E171

Shipping Countries: United Kingdom (UK)


Additional information

Pack Size

12, 24

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

You're viewing: MIGRALEVE COMPLETE MIGRAINE RELIEF £7.39£11.69
Select options

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close